Open Access
December 2007 Unicity of meromorphic functions related to their derivatives
Qi Han, Pei-Chu Hu
Bull. Belg. Math. Soc. Simon Stevin 14(5): 905-918 (December 2007). DOI: 10.36045/bbms/1197908902


In this paper, we shall study the unicity of meromorphic functions defined over non-Archimedean fields of characteristic zero such that their valence functions of poles grow slower than their characteristic functions. If $f$ is such a function, and $f$ and a linear differential polynomial $P(f)$ of $f$, whose coefficients are meromorphic functions growing slower than $f$, share one finite value $a$ CM, and share another finite value $b\ (\not=a)$ IM, then $P(f)=f$.


Download Citation

Qi Han. Pei-Chu Hu. "Unicity of meromorphic functions related to their derivatives." Bull. Belg. Math. Soc. Simon Stevin 14 (5) 905 - 918, December 2007.


Published: December 2007
First available in Project Euclid: 17 December 2007

zbMATH: 1181.30018
MathSciNet: MR2378996
Digital Object Identifier: 10.36045/bbms/1197908902

Primary: 12J25
Secondary: ‎46S10

Keywords: Nevanlinna theory , non-Archimedean analysis , uniqueness of meromorphic functions , value sharing

Rights: Copyright © 2007 The Belgian Mathematical Society

Vol.14 • No. 5 • December 2007
Back to Top